Dimetapp Day & Night Cough,Cold And Flu
24 Liquid Caps

$10.99

Dimetapp Cough Cold & Flu Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Cough Cold & Flu Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu.

Who can use this product : Adults & Children 12 years and over

Do not use :

In children under 12 years
If capsule foil is broken
If you are hypersensitive to any of the ingredients
With other antihistamines
With other products containing paracetamol, unless advised by a doctor or pharmacist

Active Ingredients

Each DAY liquid capsule contains:

  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg

Each Night liquid capsule contains:

  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
  • Doxylamine Succinate 6.25mg

Reviews

There are no reviews yet.

Be the first to review “Dimetapp Day & Night Cough,Cold And Flu
24 Liquid Caps”

Your email address will not be published. Required fields are marked *